# SDR MASA2014091602589

- Difficulty date: August 31, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N87304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 235 hours, 159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE LC-1 CHECK, L2 DOOR ASSIST BOTTLE PRESSURE WAS DISCOVERED TO BE BELOW SERVICABLE LIMITS & REQUIRED SERVICING.  SERVICED DOOR ASSIST BOTTLE.
